# SDR ASAA2015031710995

- Difficulty date: March 17, 2015
- Submitted: March 19, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 29,121 hours, 8,716 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, "FMC DISAGREE" ANNUNCIATION ON BOTH CAPT AND F/O MAP DISPLAY. ACFT GROUNDED.  ACCOMPLISHED QRH "FMC DISAGREE" CHECKLISHT ON GROUND.  FMC'S RECOVERED.
